An independence structure on indecomposable modules

István Beck Department of Mathematics, University of Bergen

TBD mathscidoc:1701.332481

Arkiv for Matematik, 16, (1), 171-178, 1976.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:03 uploaded by arkivadmin ] [ 92 downloads ] [ 0 comments ]
@inproceedings{istván1976an,
  title={An independence structure on indecomposable modules},
  author={István Beck},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203503342599290},
  booktitle={Arkiv for Matematik},
  volume={16},
  number={1},
  pages={171-178},
  year={1976},
}
István Beck. An independence structure on indecomposable modules. 1976. Vol. 16. In Arkiv for Matematik. pp.171-178. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203503342599290.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved